# SDR CAL960361

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498139
- Condition: Corroded
- Location: Bs 478
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND STR 24R IN FORWARD PIT CORRODED AT STA 478.  THE STRINGER WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND BOEING DRAWING 65-45768.  (X)
